... to know if I am ok to do without till I get back to uk. I have all my other medication with me including insulin
In all likelihood you are going to have to adjust your long acting insulin. Sometimes yes sometimes no, it just depends on how your body reacts to the missing metformin. When I stop the metformin for MRI's my body reacts differently each time, so, watch your blood glucose numbers and adjust your long acting insulin 1 unit at a time. If your not on long acting insulin you are going to have to watch your blood glucose numbers close and adjust your carbohydrate intake, also your morning fasting number is going to be a bit higher. During the day you can get close to stacking your fast acting insulin just on how you close you do your meals and snacks. Hope this helps you out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2009 • 1 answer
Posted 11 Oct 2010 • 1 answer
Posted 10 Apr 2011 • 3 answers
Diabetes, Type 1 - a new dx type 1 diabetes occured past september after ketoacidosis sent us to er?
Posted 20 Jan 2013 • 3 answers
Posted 24 Sep 2014 • 1 answer